Consistency of a $\lambda$ -theory with $n$ -tuples and easy term

Archive for Mathematical Logic 34 (2):79-96 (1995)

Abstract

We give here a model-theoretical solution to the problem, raised by J.L: Krivine, of the consistency of λβη+U(G)+Ω=t, wheret is an arbitrary λ-term,G an arbitrary finite group of order, sayn, andU(G) the theory which expresses the existence of a surjectiven-tuple notion, such that each element ofG behaves simultaneously as a permutation of the components of then-tuple and as an automorphism of the model. This provides in particular a semantic proof of the βη-easiness of the λ-term Ω

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,855

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-11-23

Downloads
13 (#776,298)

6 months
1 (#386,001)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

References found in this work

Pairing Without Conventional Restraints.Henk Barendregt - 1974 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 20 (19-22):289-306.
Pairing Without Conventional Restraints.Henk Barendregt - 1974 - Mathematical Logic Quarterly 20 (19‐22):289-306.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

Propositional Proof Systems and Fast Consistency Provers.Joost J. Joosten - 2007 - Notre Dame Journal of Formal Logic 48 (3):381-398.
Variable-Centered Consistency in Model RB.Liang Li, Tian Liu & Ke Xu - 2013 - Minds and Machines 23 (1):95-103.
The Consistency Strength of an Infinitary Ramsey Property.George Kafkoulis - 1994 - Journal of Symbolic Logic 59 (4):1158-1195.
Consistency, Truth and Ontology.Evandro Agazzi - 2011 - Studia Logica 97 (1):7-29.
A Solution to Moore's Paradox.Lennart Åqvist - 1964 - Philosophical Studies 15 (1-2):1 - 5.
A Simple Proof That Super-Consistency Implies Cut Elimination.Gilles Dowek & Olivier Hermant - 2012 - Notre Dame Journal of Formal Logic 53 (4):439-456.
A New Solution to Moore's Paradox.Anthony S. Gillies - 2001 - Philosophical Studies 105 (3):237-250.
A Reduction of the NF Consistency Problem.Athanassios Tzouvaras - 2007 - Journal of Symbolic Logic 72 (1):285 - 304.